Predrag R. Jelenkovic
Predrag R. Jelenkovic
Professor of Electrical Engineering, Columbia University
Verified email at - Homepage
Cited by
Cited by
Asymptotic results for multiplexing subexponential on-off processes
PR Jelenkovic, AA Lazar
Adv. Appl. Prob 31 (2), 394-421, 1999
The effect of multiple time scales and subexponentiality in MPEG video streams on queueing behavior
PR Jelenkovic, AA Lazar, N Semret
IEEE Journal on Selected Areas in Communications 15 (6), 1052-1071, 1997
Asymptotic approximation of the move-to-front search cost distribution and least-recently used caching fault probabilities
PR Jelenković
The Annals of Applied Probability 9 (2), 430-464, 1999
Subexponential asymptotics of a Markov-modulated random walk with queueing applications
PR Jelenković, AA Lazar
Journal of Applied Probability 35 (2), 325-347, 1998
Least-recently-used caching with dependent requests
PR Jelenković, A Radovanović
Theoretical computer science 326 (1-3), 293-327, 2004
Heavy traffic limits for queues with many deterministic servers
P Jelenković, A Mandelbaum, P Momčilović
Queueing Systems 47, 53-69, 2004
Asymptotic results for multiplexing subexponential on-off processes
PR Jelenković, AA Lazar
Advances in Applied Probability 31 (2), 394-421, 1999
Method for dynamically allocating carriers in a wireless packet network, with reuse of carriers
DM Andrews, SC Borst, F Dominique, P Jelenkovic, K Kumaran, ...
US Patent 6,496,490, 2002
Multiplexing on-off sources with subexponential on periods
PR Jelenkovic, AA Lazar
INFOCOM'97. Sixteenth Annual Joint Conference of the IEEE Computer and …, 1997
Reduced-load equivalence and induced burstiness in GPS queues with long-tailed traffic flows
S Borst, O Boxma, P Jelenković
Queueing Systems 43, 273-306, 2003
Multiplexing on-off sources with subexponential on periods
PR Jelenkovic, AA Lazar
Proceedings of INFOCOM'97 1, 187-195, 1997
Asymptotic behavior of generalized processor sharing with long-tailed traffic sources
S Borst, O Boxma, P Jelenkovic
Proceedings IEEE INFOCOM 2000. Conference on Computer Communications …, 2000
Large deviation analysis of subexponential waiting times in a processor-sharing queue
P Jelenković, P Momčilović
Mathematics of Operations Research 28 (3), 587-608, 2003
Dynamic bandwidth allocation algorithms for high‐speed data wireless networks
M Andrews, SC Borst, F Dominique, PR Jelenkovic, K Kumaran, ...
Bell Labs Technical Journal 3 (3), 30-49, 1998
Information ranking and power laws on trees
PR Jelenković, M Olvera-Cravioto
Advances in Applied Probability 42 (4), 1057-1093, 2010
Asymptotic insensitivity of least-recently-used caching to statistical dependency
P Jelenkovic, A Radovanovic
IEEE INFOCOM 2003. Twenty-second Annual Joint Conference of the IEEE …, 2003
Design principles of length control of cytoskeletal structures
L Mohapatra, BL Goode, P Jelenkovic, R Phillips, J Kondev
Annual review of biophysics 45, 85-116, 2016
Subexponential loss rates in a GI/GI/1 queue with applications
PR Jelenkovic
Queueing Systems 33 (1-3), 91-123, 1999
Packing random intervals on-line
EG Coffman, Jr, L Flatto, P Jelenković, B Poonen
Algorithmica 22 (4), 448-476, 1998
Characterizing the miss sequence of the LRU cache
PR Jelenković, X Kang
ACM SIGMETRICS Performance Evaluation Review 36 (2), 119-121, 2008
The system can't perform the operation now. Try again later.
Articles 1–20